# SDR AALA20090902TUL07

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 593897112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RIGHT BATH TUB FITTING BOTTOM OF CENTER TANK STATION 890.  INSTALLED 2 EACH BATH TUB FITTINGS UNDER SRM 51-30-05.
